# SDR SCNA20230314100

- Difficulty date: February 25, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Part number: 143A8126U21
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  T/C 572100100 NR 00078: FWD CARGO SHIELD AT STA 420-440 RH SIDE STR 25 HAS CORROSION. RESOLUTION: REMOVED AND INSTALLED REPLACEMENT FWD CARGO SHIELD AT STA 420-440 RH SIDE STR 25 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG #143A0080 REV: -.
